# SDR SIMA20250111002

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000766
- Aircraft time: 15,924 hours, 10,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C EMERGENCY PHOTOLUMINESCENT LIGHT STRIP TORN OFF FROM FLOOR. REINSTALLED 1C EMERGENCY PHOTOLUMINESCENT LIGHT STRIP LOCATED BY FWD CABINET WITH CARPET TAPE AS REQUIRED
